# SDR MALA964937

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND THE PASSENGER DOOR LOWER SKIN EDGE CRACKED OFF AT THE FORWARD HINGE RECESS.  REPAIRS WERE COMPLETED BY INSTALLING A REPAIR DOUBLER IAW ARP 52-10-8701, SRM 51-30-04 AND SRM 51-40-01.  (X)
